I was diagnosed with Bacterial Vaginosis (BV) by my doctor and she prescribed me Metronidazole Vaginal Gel for 5 days . where I insert the medicine through an applicator each night then insert it into the vagina and the gel is left there when I remove the applicator. When I started taking this medicine my period was already 7 days late. I took a pregnancy at the doctor that came back negative . yes I am sexually active and it was a chance I could be pregnant. I've been taking the Metronidazole Gel for 2 days and on the second night of taking the medicine I know a little blood on the applicator as i was removing it from my vagina. The next morning I woke up and went to the restroom I saw what seemed like blood clots coming out of me . I thought that it might be my period starting so I went ahead on a put on a pad but as the day went on nothing was on the pad and I only saw blood when I went and used the restroom . should I stop taking the medicine or continue on ? I'm confused . I called my doctor she said to discontinue use until my period stops but I'm not sure if it's my period or the medicine working .. Please help I need answers immediately !!!
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2014 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 12 May 2017 • 3 answers
Posted 13 Oct 2017 • 1 answer
Should there still be a fishy smell coming from the vagina after taking metronidazole vaginal gel...
Posted 7 May 2018 • 0 answers